Jump to content

Search the Community

Showing results for tags 'relationship'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 8 results

  1. Guys I've been without medication since 6 months my symptoms vary from severe to mild. But a couple days ago i started feeling irritability in my chest and palpitations what should i do is it withdrawal symptoms?
  2. Hi, new to this, I've never really felt like opening up about my issues before, but this is too important to me. First off, I have a amazing family, lovely wife, 3 kids, nice home, 2 cats , which I love to bits. My wife has always struggled with herself from issues from her past and has been on antidepressants for years and coped with it well, with me helping her for the last 16 years. I'm a type 1 diabetic who has struggled with looking after myself, really accepting it's real, even after many years. 3 years ago I lost my grandad and too
  3. Blondiee1915

    Dating in WD

    Hi everyone, I was wondering if anyone had any experience dating while being in WD? I am still not feeling great and have long way to go but I am better than where I was a year ago and was thinking about trying to go on a date and meeting someone special. It gets lonely and I am in my early 30s and get worried that the clock is ticking and I will end up as a lonely woman with 30 cats and dogs. I struggle with fatigue, anxiety, dizziness and some dp/dr. I got an advice that I should try to live as of a normal life as I can and get myself out there. Of course easier said than do
  4. I started taking pristiq some time in June. I started feeling like I wanted to avoid my family and just go out by myself. I never want to cuddle or be intimate with my husband anymore and I all of a sudden want attention from other people. This is extremely out of character for me. I dont know if its the medication or what but its really scaring me. I feel like i could just run away from my life and not look back but I know this isnt me. Has any been in a similat situation??? I'm feeling so helpless.
  5. I am a little over a month into this part of my tapering story, (Celexa-free now) and last week I had a lot of anxiety, which did not come as a surprise to me. I had somatic obsessions, tactile hallucinations, paranoia, and sometimes I wince from the intrusive thoughts or images that come up. My partner has been witnessing moments of this struggle which sparked a discussion. She says it hurts her to see me in pain and she urged me to think more critically about why I am doing what I am doing. When I tried to explain that sometimes withdrawal is just hard and requires patience, she said that I
  6. I am ashamed of how I've been acting in the last 3-4 months. My emotions are like a ping-pong ball, and I find myself trying to make big life decisions (changing careers, moving countries, breaking up a relationship, withdrawing from friends, OCD) even though I do not really have any capacity to. I need help and advice to self-soothe and not "dump" this all on my beloved boyfriend. At the moment, the only thing that works is when I work really hard at my job. It's the only time I am able to achieve some reprieve from the mental rituals in my head. Also, how
  7. My husband of 30 years, 3 adult boys, has had panic attacks in the past 5 years. He was on and off escitalopram at different times. His sister, a pharmacist and naturopath (!), convinced him to take it indefinitely to help him with his serotonin levels. That has been about a year now. He gets his prescription from the family doctor who does nothing but bloodwork. He previously took 10 mg, but just told me he moved it down to 5 mg. He has taken business coaching seminars and now finds himself a well-adjusted expert. His aggression levels toward me have gotten worse. He definitely, IMHO,
  8. Hello All, Not sure if I am posting in the right section, so apologies in advance. I am feeling quite lonely within no one to turn to on the same wave length.. I've been trying to get hold of a shrink I started seeing a few months ago. Left 3 messages asking him to confirm our regular sessions after a holiday break but he has not responded. I know that he is around, as I dialled his number by mistake yesterday and he did answer it. Unfortunately, I couldn't talk as I was not calling him. Anyway... The very sad is that the fact of him not calling me back, makes me fe
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy